# SDR IPXA2022082785663

- Difficulty date: August 3, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 78,291 hours, 17,541 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: ADA8090503
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLONGERON 52 AT STA Y= 899 AT FWD CARGO HAS CORROISON.REPAIRED LONGERON 52 AT STA Y= 899 AT FWD CARGO IAW VT-SAA EA 011-5310-01-A9658 I/R AND UPS EO MD11-5310-84551-A. FAA FORM 8100-9 SIGNED BY S.KANG (AR-605677) DATED 08/24/2022 (MAJOR)
